Advanced search
Add to list

Transient unilateral Horner's syndrome after epidural ropivacaine

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Bosmans, Tim, Frank Gasthuys, Stijn Schauvliege, et al. “Transient Unilateral Horner’s Syndrome After Epidural Ropivacaine.” Association of Veterinary Anaesthetists’ Autumn Meeting 2008, Proceedings. 2008. 94–94. Print.
APA
Bosmans, T., Gasthuys, F., Schauvliege, S., Gozalo Marcilla, M., & Polis, I. (2008). Transient unilateral Horner’s syndrome after epidural ropivacaine. Association of Veterinary Anaesthetists’ Autumn Meeting 2008, Proceedings (pp. 94–94). Presented at the Association of Veterinary Anaesthetists’ Autumn Meeting 2008.
Chicago author-date
Bosmans, Tim, Frank Gasthuys, Stijn Schauvliege, Miguel Gozalo Marcilla, and Ingeborgh Polis. 2008. “Transient Unilateral Horner’s Syndrome After Epidural Ropivacaine.” In Association of Veterinary Anaesthetists’ Autumn Meeting 2008, Proceedings, 94–94.
Chicago author-date (all authors)
Bosmans, Tim, Frank Gasthuys, Stijn Schauvliege, Miguel Gozalo Marcilla, and Ingeborgh Polis. 2008. “Transient Unilateral Horner’s Syndrome After Epidural Ropivacaine.” In Association of Veterinary Anaesthetists’ Autumn Meeting 2008, Proceedings, 94–94.
Vancouver
1.
Bosmans T, Gasthuys F, Schauvliege S, Gozalo Marcilla M, Polis I. Transient unilateral Horner’s syndrome after epidural ropivacaine. Association of Veterinary Anaesthetists’ Autumn Meeting 2008, Proceedings. 2008. p. 94–94.
IEEE
[1]
T. Bosmans, F. Gasthuys, S. Schauvliege, M. Gozalo Marcilla, and I. Polis, “Transient unilateral Horner’s syndrome after epidural ropivacaine,” in Association of Veterinary Anaesthetists’ Autumn Meeting 2008, Proceedings, Barcelona, 2008, pp. 94–94.
@inproceedings{524916,
  author       = {Bosmans, Tim and Gasthuys, Frank and Schauvliege, Stijn and Gozalo Marcilla, Miguel and Polis, Ingeborgh},
  booktitle    = {Association of Veterinary Anaesthetists' Autumn Meeting 2008, Proceedings},
  language     = {eng},
  location     = {Barcelona},
  pages        = {94--94},
  title        = {Transient unilateral Horner's syndrome after epidural ropivacaine},
  year         = {2008},
}